| Model Number |
227 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not available for return.A representative sample was returned.A review of the device history record is in-progress.All information reasonably known as of 18 feb 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units.This is the third of three reports.Refer to 8030647-2022-00058 for the first report.Refer to 8030647-2022-00059 for the second report.It was reported that the customer was having an issue with the inline suction catheter.The catheter appeared to be blocked as the customer stated they were unable to get any flow past the switch.There was no reported injury.
Event or Problem Description
It was reported that they were having issues with the suction device; the device was exchanged and the issue resolved.
Additional Manufacturer Narrative
Root cause could not be determined.The device history record for lot 30145570 was reviewed and the product was produced according to product specifications.All information reasonably known as of 18 apr 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.